본문 바로가기
KERD
논문KCI 등재

A Case Report of Pirfenidone-Induced Lichenoid Drug Eruption in a Patient with Idiopathic Pulmonary Fibrosis

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류피부과학

초록

Idiopathic pulmonary fibrosis (IPF) is a chronic, progressive, and lethal lung disease characterized by progressive dyspnea and irreversible loss of lung function. Pirfenidone is a novel anti-fibrotic and anti-inflammatory drug, which reduces deterioration in the lung function and prolongs progression-free survival in patients with IPF. However, it has adverse effects including gastrointestinal symptoms, hepatic dysfunction or skin photosensitivity, and rash. Lichenoid drug eruption (LDE) refers to lichen planus- like drug eruption usually presenting symmetric eczematous plaques with a purple hue. To date, numerous cases of LDE due to various drugs and pirfenidone-associated photosensitivity have been reported. However, a case of pirfenidone-induced LDE has been very rarely reported to our knowledge. Herein, is a case of pirfenidone-induced LDE so that clinicians can be aware of the possibility of LDE when using pirfenidone.

Abstract

Idiopathic pulmonary fibrosis (IPF) is a chronic, progressive, and lethal lung disease characterized by progressive dyspnea and irreversible loss of lung function. Pirfenidone is a novel anti-fibrotic and anti-inflammatory drug, which reduces deterioration in the lung function and prolongs progression-free survival in patients with IPF. However, it has adverse effects including gastrointestinal symptoms, hepatic dysfunction or skin photosensitivity, and rash. Lichenoid drug eruption (LDE) refers to lichen planus- like drug eruption usually presenting symmetric eczematous plaques with a purple hue. To date, numerous cases of LDE due to various drugs and pirfenidone-associated photosensitivity have been reported. However, a case of pirfenidone-induced LDE has been very rarely reported to our knowledge. Herein, is a case of pirfenidone-induced LDE so that clinicians can be aware of the possibility of LDE when using pirfenidone.

참고문헌 (11)

  1. Ferrer Guillén B, "Pirfenidone-induced photosensitivity confirmed by pathological phototest", Photodiagnosis Photodyn Ther, 25, pp.103~105 (2019)
  2. Noble PW, "Pirfenidone in patients with idiopathic pulmonary fibrosis(CAPACITY) : two randomised trials", Lancet, 377, pp.1760~1769 (2011)
  3. Papakonstantinou E, "Pirfenidone-induced severe phototoxic reaction in a patient with idiopathic lung fibrosis", J Eur Acad Dermatol Venereol, 30, pp.1354~1356 (2016)
  4. Lage D, "Lichen planus and lichenoid drug-induced eruption : a histological and immunohistochemical study", Int J Dermatol, 51, pp.1199~1205 (2012)
  5. West AJ, "A comparative histopathologic study of photodistributed and nonphotodistributed lichenoid drug eruptions", J Am Acad Dermatol, 23(4 Pt 1), pp.689~693 (1990)
  6. Gaikwad RP, "Pirfenidone induced phototoxic reaction in an elderly man", Indian J Dermatol Venereol Leprol, 82, pp.101~103 (2016)
  7. Seto Y, "Photosafety assessments on pirfenidone : photochemical, photobiological, and pharmacokinetic characterization", J Photochem Photobiol B, 120, pp.44~51 (2013)
  8. Costabel U, "Pirfenidone in idiopathic pulmonary fibrosis : expert panel discussion on the management of drug-related adverse events", Adv Ther, 31, pp.575~576 (2014)
  9. Woo YJ, "Pirfenidone-induced phototoxic reaction in a patient with idiopathic pulmonary fibrosis", Eur J Dermatol, 27, pp.545~546 (2017)
  10. Droitcourt C, "Pirfenidone photosensitization in patients with idiopathic pulmonary fibrosis : a case series", Br J Dermatol, 178, pp.222~223 (2018)
  11. 정인재, "Pirfenidone-Induced Lichenoid Drug Eruption in a Patient with Idiopathic Lung Fibrosis", Annals of Dermatology, 31(1), pp.103~105 (2019), 대한피부과학회[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (15건)